# SDR O2G2003F00005

- Difficulty date: September 5, 2002
- Submitted: July 22, 2003
- Operation: Air carrier
- Aircraft: N117MS
- Make and model: Gulstm G1159A
- Aircraft serial: 335
- Engine: Rroyce TAY6118
- System (JASC): 2930 · Hydraulic Indicating System
- Part: Indicator
- Condition: Missing
- Location: Hyd System
- Part time: 7,673 hours
- Stage of operation: TX
- How discovered: O
- Nature of condition: D
- Precautionary procedure: O

## Discrepancy

AUX HYDRAULIC PRESSURE SYSTEM USED ON GROUND.  FILTER HOUSING FAILED CAUSING DEPLETION OF FLUID.  DIFFERENTIAL PRESSURE INDICATOR FOUND MISSING FROM HOUSING.  FOUND FOUND (4) RETAINING SCREWS RESTED AND BROKE IN MIDDLE CAUSING DPI COVER TO BLOW OFF UNDER HYDRAULIC PRESSURE.  HOUSING LOCATED IN WHEEL WELL WHERE SUBJECT TO FREEZING TEMPS AND HOT HYDRAULIC FLUID TO CAUSE CONDENSATION AND CORROSION.  SUGGEST SCREWS BE REPLACED WITH NON STEEL SCREWS.
